# SDR BJNA20121201

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- Aircraft time: 55,613 hours, 27,998 cycles
- Engine: Cfmint CFM563C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A18006
- Part serial: 13744
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 2,545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 THRUST REVERSER SLOW TO DEPLOY.  NR 2 ENGINE OTBD THRUST REVERSER HALF MID ACTUATOR WAS IMPROPERLY SET FROM THE REPAIR FACILITY IN LENGTH CAUSING SLOW UNLOCK/DELOY AND SLOW STOW/LOCK OPERATION AND WORN UPPER THRUST REVERSER LOCKING ACTUATOR.  REPLACED THRUST REVERSER HALF MID ACTUATOR AND UPPER LOCKING ACTUATOR.
